Alert archive / California / Winter Storm Warnings in 2020

Winter Storm Warning 2, NWS Los Angeles, CA

March 16, 2020

NWS Los Angeles, CA issued this winter storm warning at Mar 16, 2020, 2:50 AM PDT. It took effect at Mar 16, 2020, 3:00 AM PDT. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 16, 2020, 2:50 AM PDT (09:50 UTC)
In effect from
Mar 16, 2020, 3:00 AM PDT
Expired
Mar 16, 2020, 11:00 PM PDT
In force
20 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

956 
WWUS46 KLOX 160950
WSWLOX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
250 AM PDT Mon Mar 16 2020

...HEAVY SNOW POSSIBLE TODAY INTO TUESDAY IN THE MOUNTAINS...

.A cold winter storm will bring moderate to heavy snow to
mountain areas above 5500 feet today into Tuesday.

CAZ052-161800-
/O.UPG.KLOX.WS.A.0002.200316T1600Z-200317T1300Z/
/O.NEW.KLOX.WS.W.0002.200316T1000Z-200317T0400Z/
Santa Barbara County Mountains-
Including the cities of San Marcos Pass, 
San Rafael Wilderness Area, and Dick Smith Wilderness Area
250 AM PDT Mon Mar 16 2020

...WINTER STORM WARNING IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WHAT...Heavy wet snow is expected. Total snow accumulations of 6
  to 10 inches are expected at elevations above 5500 feet, 3 to 6
  inches between 4500 and 5500 feet, with lighter accumulations
  down to 3000 feet. South winds 20 to 30 mph with gusts to 45 
  mph.

* WHERE...Santa Barbara County Mountains.

* WHEN...Until 9 PM PDT this evening.

* ADDITIONAL DETAILS...Icy driving conditions and road closures
  are likely for higher elevation roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions from CalTrans are available by calling
1 800 4 2 7 7 6 2 3.

&&

$$

CAZ053-161800-
/O.UPG.KLOX.WS.A.0002.200316T1600Z-200317T1300Z/
/O.NEW.KLOX.WS.W.0002.200316T1600Z-200317T0700Z/
Ventura County Mountains-
Including the cities of Lockwood Valley and Mount Pinos
250 AM PDT Mon Mar 16 2020

...WINTER STORM WARNING IN EFFECT FROM 9 AM THIS MORNING TO
MIDNIGHT PDT TONIGHT...

* WHAT...Heavy wet snow is expected. Total snow accumulations of 8
  to 14 inches are expected at elevations above 6000 feet, 4 to 8
  inches between 5000 and 6000 feet, with lighter accumulations 
  down to 3000 feet. South winds 20 to 30 mph with gusts to 45 
  mph.

* WHERE...Ventura County Mountains.

* WHEN...From 9 AM this morning to midnight PDT tonight.

* ADDITIONAL DETAILS...Snow levels will be between 5000 and 5500
  feet this morning, then lower to 3000 feet this evening. Icy
  driving conditions can be expected with possible closures of 
  higher elevation roads including Highway 33 and Lockwood Valley 
  Road. Travel could be very difficult to impossible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions from CalTrans are available by calling
1 800 4 2 7 7 6 2 3.

&&

$$

CAZ054-161800-
/O.UPG.KLOX.WS.A.0002.200316T2300Z-200317T1700Z/
/O.NEW.KLOX.WS.W.0002.200316T1900Z-200317T1000Z/
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Acton, Mount Wilson, and Sandberg
250 AM PDT Mon Mar 16 2020

...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 3 AM PDT
TUESDAY...

* WHAT...Heavy wet snow is expected. Total snow accumulations of 6
  to 12 inches are expected at elevations above 6000 feet, 3 to 6
  inches between 5000 and 6000 feet, with lighter accumulations 
  down to 3000 feet. South winds 20 to 30 mph with gusts to 45 
  mph. 

* WHERE...Los Angeles County Mountains excluding the Santa 
  Monica Range.

* WHEN...From noon today to 3 AM PDT Tuesday.

* ADDITIONAL DETAILS...Snow levels will be between 5000 and 5500
  feet this afternoon, then lower to 3000 feet by late this
  evening. Icy driving conditions can be expected with possible
  closures of mountain roads including Highway 2, the Interstate 
  5 corridor between Gorman and the Grapevine, and possibly 
  Highway 14 through the Soledad Pass. Travel could be very 
  difficult to impossible. 
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions from CalTrans are available by calling
1 800 4 2 7 7 6 2 3.

&&

$$

Kaplan/DB
4 follow-up statements
125 
WWUS46 KLOX 161826
WSWLOX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
1126 AM PDT Mon Mar 16 2020

...HEAVY SNOW POSSIBLE TODAY INTO TUESDAY IN THE MOUNTAINS...

.A cold winter storm will bring moderate to heavy snow to
mountain areas mainly over elevations above 5500 feet into 
Tuesday.

CAZ052-170400-
/O.CON.KLOX.WS.W.0002.000000T0000Z-200317T0400Z/
Santa Barbara County Mountains-
Including the cities of San Marcos Pass, 
San Rafael Wilderness Area, and Dick Smith Wilderness Area
1126 AM PDT Mon Mar 16 2020

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Heavy snow. Total snow accumulations of 6 to 12 inches
  for elevations above 5500 feet, and down to light accumulations
  over elevations of 3000 feet. South winds 15 to 25 mph with 
  gusts to 40 mph.

* WHERE...Santa Barbara County Mountains.

* WHEN...Until 9 PM PDT this evening.

* ADDITIONAL DETAILS...Icy driving conditions and road closures
  are likely for higher elevation roads. Snow levels will lower
  quickly to around 3000 feet by this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions from CalTrans are available by calling
1 800 4 2 7 7 6 2 3.

&&

$$

CAZ053-170430-
/O.CON.KLOX.WS.W.0002.000000T0000Z-200317T0700Z/
Ventura County Mountains-
Including the cities of Lockwood Valley and Mount Pinos
1126 AM PDT Mon Mar 16 2020

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WHAT...Heavy snow. Total snow accumulations of 8 to 14 inches
  for elevations above 5500 feet, and down to light accumulations
  over elevations of 3000 feet. South winds 15 to 25 mph with 
  gusts to 40 mph.

* WHERE...Ventura County Mountains.

* WHEN...Until midnight PDT tonight.

* ADDITIONAL DETAILS...Icy driving conditions can be expected.
  Closures of higher elevation roads likely including Highway 33 
  and Lockwood Valley Road. Snow levels near 5000 feet will 
  quickly lower to around 3000 feet late this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions from CalTrans are available by calling
1 800 4 2 7 7 6 2 3.

&&

$$

CAZ054-170430-
/O.CON.KLOX.WS.W.0002.200316T1900Z-200317T1000Z/
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Acton, Mount Wilson, and Sandberg
1126 AM PDT Mon Mar 16 2020

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

* WHAT...Heavy snow. Total snow accumulations of 6 to 12 inches
  for elevations above 5500 feet, and down to light accumulations
  over elevations of 3000 feet. South winds 15 to 25 mph with 
  gusts to 40 mph.

* WHERE...Los Angeles County Mountains excluding the Santa 
  Monica Range.

* WHEN...Until 3 AM PDT Tuesday.

* ADDITIONAL DETAILS...Icy driving conditions can be expected.
  Closures of higher elevation mountain roads likely including
  Highway 2. Light accumulations are expected on the Interstate 5
  Grapevine area as early as late this afternoon, which could
  cause significant delays. Light accumulations are possible on
  the Highway 14 Soledad Pass. Snow levels near 5000 feet will
  quickly lower to around 3000 feet by this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions from CalTrans are available by calling
1 800 4 2 7 7 6 2 3.

&&

$$

Kittell
440 
WWUS46 KLOX 162249
WSWLOX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
349 PM PDT Mon Mar 16 2020

...HEAVY SNOW POSSIBLE THROUGH TONIGHT IN THE MOUNTAINS...

.A cold winter storm will continue to bring moderate to heavy 
snow to mountain areas mainly over elevations above 5000 feet
through tonight.

CAZ054-170800-
/O.EXT.KLOX.WS.W.0002.000000T0000Z-200317T0900Z/
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Acton, Mount Wilson, and Sandberg
349 PM PDT Mon Mar 16 2020

...WINTER STORM WARNING NOW IN EFFECT UNTIL 2 AM PDT TUESDAY...

* WHAT...Heavy snow. Total snow accumulations of 6 to 12 inches 
  for elevations above 5000 feet, and down to light 
  accumulations over elevations of 3000 feet. South winds 15 to 
  25 mph with gusts to 40 mph.

* WHERE...Los Angeles County Mountains excluding the Santa 
  Monica Range.

* WHEN...Until 2 AM PDT Tuesday.

* ADDITIONAL DETAILS...Icy driving conditions can be expected. 
  Closures of higher elevation mountain roads likely including 
  Highway 2. Light accumulations are expected on the Interstate 
  5 Grapevine area as early as late this afternoon, which could 
  cause significant delays. Light accumulations are possible on 
  the Highway 14 Soledad Pass. Snow levels near 5000 feet will 
  quickly lower to around 3000 feet by this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency.

The latest road conditions from CalTrans are available by calling
1 800 4 2 7 7 6 2 3.

&&

$$

CAZ052-170400-
/O.CON.KLOX.WS.W.0002.000000T0000Z-200317T0400Z/
Santa Barbara County Mountains-
Including the cities of San Marcos Pass, 
San Rafael Wilderness Area, and Dick Smith Wilderness Area
349 PM PDT Mon Mar 16 2020

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Heavy snow. Total snow accumulations of 6 to 12 inches 
  for elevations above 5000 feet, and down to light 
  accumulations over elevations of 3000 feet. South winds 15 to 
  25 mph with gusts to 40 mph.

* WHERE...Santa Barbara County Mountains.

* WHEN...Until 9 PM PDT this evening.

* ADDITIONAL DETAILS...Icy driving conditions and road closures 
  are likely for higher elevation roads. Snow levels will lower 
  quickly to around 3000 feet by this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency.

The latest road conditions from CalTrans are available by calling
1 800 4 2 7 7 6 2 3.

&&

$$

CAZ053-170700-
/O.CON.KLOX.WS.W.0002.000000T0000Z-200317T0700Z/
Ventura County Mountains-
Including the cities of Lockwood Valley and Mount Pinos
349 PM PDT Mon Mar 16 2020

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WHAT...Heavy snow. Total snow accumulations of 8 to 14 inches 
  for elevations above 5000 feet, and down to light 
  accumulations over elevations of 3000 feet. South winds 15 to 
  25 mph with gusts to 40 mph.

* WHERE...Ventura County Mountains.

* WHEN...Until midnight PDT tonight.

* ADDITIONAL DETAILS...Icy driving conditions can be expected. 
  Closures of higher elevation roads likely including Highway 33 
  and Lockwood Valley Road. Snow levels near 5000 feet will 
  quickly lower to around 3000 feet late this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency.

The latest road conditions from CalTrans are available by calling
1 800 4 2 7 7 6 2 3.

&&

$$

Kittell
797 
WWUS46 KLOX 170346
WSWLOX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
846 PM PDT Mon Mar 16 2020

CAZ053-170500-
/O.CAN.KLOX.WS.W.0002.000000T0000Z-200317T0700Z/
Ventura County Mountains-
Including the cities of Lockwood Valley and Mount Pinos
846 PM PDT Mon Mar 16 2020

...WINTER STORM WARNING IS CANCELLED...

The heavy snow has moved out of the Ventura County Mountains and 
the Winter Storm Warning has been cancelled.

$$

CAZ052-170500-
/O.CAN.KLOX.WS.W.0002.000000T0000Z-200317T0400Z/
Santa Barbara County Mountains-
Including the cities of San Marcos Pass, 
San Rafael Wilderness Area, and Dick Smith Wilderness Area
846 PM PDT Mon Mar 16 2020

...WINTER STORM WARNING IS CANCELLED...

The heavy snow has moved out of the Santa Barbara County 
Mountains and the Winter Storm Warning has been cancelled.

$$

CAZ054-170600-
/O.EXT.KLOX.WS.W.0002.000000T0000Z-200317T0600Z/
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Acton, Mount Wilson, and Sandberg
846 PM PDT Mon Mar 16 2020

...WINTER STORM WARNING NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...Heavy snow. Additional snow accumulations of up to 3 
  inches, mainly above 4000 feet in the San Gabriel Mountains. 
  Winds gusting as high as 40 mph.

* WHERE...Los Angeles County Mountains excluding the Santa 
  Monica Range.

* WHEN...Until 11 PM PDT this evening.

* ADDITIONAL DETAILS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions from CalTrans are available by calling
1 800 4 2 7 7 6 2 3.

&&

$$

Sirard
164 
WWUS46 KLOX 170602
WSWLOX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
1102 PM PDT Mon Mar 16 2020

...THE WINTER STORM WARNING IS NO LONGER IN EFFECT FOR THE LOS
ANGELES COUNTY MOUNTAINS...

.Moderate to locally heavy snow showers have diminished as the 
frontal boundary moved through. There will continue to be 
scattered light snow showers overnight, with light snow 
accumulations down to between 2500 and 3000 feet. 

CAZ054-170715-
/O.EXP.KLOX.WS.W.0002.000000T0000Z-200317T0600Z/
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Acton, Mount Wilson, and Sandberg
1102 PM PDT Mon Mar 16 2020

...WINTER STORM WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING...

The Winter Storm Warning is no longer in effect. 

$$

CK

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this winter storm warning went out at Mar 15, 11:02 PM PDT, 3 hours 48 minutes earlier.

Area forecast discussion, Mar 15, 11:02 PM PDT, 3 hours 48 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
1102 PM PDT Sun Mar 15 2020

.SYNOPSIS...15/722 PM.

Another wet week across the region begins with scattered showers
tonight. Periods of moderate rain and mountain snow return on
Monday and may linger into Wednesday with snow falling below major
pass levels by Tuesday. Following a break on Thursday, a chance
of showers returns on Friday and continues through the weekend.

&&

.SHORT TERM (SUN-WED)...15/935 PM.

The latest satellite imagery shows a cold upper-level trough of
low pressure off the North Coast of California or about 80 miles
west-southwest of Eureka. A look at the radar mosaic shows shower
activity streaming over Santa Barbara and San Luis Obispo
Counties, just northwest of the Ventura County line, ahead of a
cold frontal boundary. Showers will become more numerous tonight
and into Monday as the cold front drops south from near the Bay
Area into the southern California region. PoPs have nudged up a
bit, especially south and southwest facing slopes in the latest
update, but confidence remains high for rain. A little less
confidence exists in the timing, which could be off by about 3 to
6 hours depending upon which model solution plays out. NCEP WRF
and HRRR solutions delay the rain band with the front until
Monday afternoon and evening for Los Angeles and Ventura Counties,
slightly slower than the SREF, GFS, and NAM-WRF solutions.

Snow levels will drop to near 4000 feet over the northern areas
through Monday then drop to 3000 to 3500 feet overnight Monday
night and into Tuesday morning. A winter storm watch remains in
place for the Transverse Mountain Range of southern California.

***From Previous Discussion***

As with all storms that are "cutoff" from the prevailing jet,
predicting storms like this rarely go according to plan. So
confidence is on the lower end, especially with the timing, as
some of the latest projections are hinting at a little slow
progression.

With all that stated, the most likely outcome is for the plume of
moisture southeast of the low to slowly move south into southern
SBA County tonight into Monday, then into and through Ventura and
Los Angeles Counties Monday and Monday evening. The southerly flow
should strengthen tonight, and line up very well with our west-
to-east oriented mountain ranges, resulting in "orographic"
enhancement when the mountains act like ramps that increase the
lift/vertical motion of that moist flow. This scenario will result
in widespread moderate rain, with pockets of heavy rain in and
near those mountains. Wet and flood roads should be expected, but
not anticipating any significant debris flows issues. The flow
itself will result in periods of gusty south winds anywhere.

Snow levels should be in that 5000-5500 ft range for most of the
precipitation, which should result in significant amounts of snow
for the resort levels. Snow levels will fall to near 3000 ft
behind the plume, so any lingering showers will impact mountain
roads and passes. This includes the I-5 Tejon Pass/Grapevine, but
not expecting accumulations or intensities high enough to cause
serious issues. While this storm is not very convective, there is
a small chance of a thunderstorm forming Monday night into Tuesday
off the Central Coast, which could drift ashore.

Cold and moist flow will linger through at least Wednesday, and
while not every area will see a shower, any area could. Any
additional amounts should be light however. Temperatures through
the week will cooler than normal.

.LONG TERM (THU-SUN)...15/231 PM.

The pattern will remain such for possible showers into Saturday,
as an upper level low wobbles around over California. Very
difficult to say when and where those showers could form however.
Temperatures will remain below normal with periods of cloudy
skies.

A new storm system should form off of Washington on Thursday. Some
projections drop it off the California coast over the weekend,
which would be a favorable position for widespread rain early
next week. Other projections move it to the east with no rain for
us. So not a whole lot to glean for the end of the forecast
period, but it does not look like the chances of rain will end
anytime soon.

&&

.AVIATION...16/0602Z.

At 06Z, there was a deep moist layer up to around 7000 feet at
KLAX with no inversion.

Skies will be cloudy thru the period. A frontal system was bringing
showers to areas north of Pt. Conception. This will become steady
rain overnight, then spread southward Mon. Rain may be heavy at
times across SLO/SBA Counties in the morning/early afternoon, in
VTU County in the afternoon/evening, and across L.A. County in the
evening. Conds will lower to MVFR in most areas overnight, but will
vary to IFR at times, especially in heavy showers. In the foothills
and mountains, conds will generally become IFR to VLIFR overnight
and remain that way thru the pd.

KLAX...Low confidence in TAF. There is a 40% chance that cigs
will drop into the MVFR or IFR category as early as 09Z. There is
Cigs and vsbys will be highly variable from 13Z Monday thru 02Z Tue.

KBUR...Low confidence in TAF. There is a 40% chance that cigs
will drop into the MVFR or IFR category as early as 09Z. There is
Cigs and vsbys will be highly variable from 13Z Monday thru 02Z Tue

&&

.MARINE...15/957 PM.

There is a slight chance of thunderstorms across the northern
outer waters and the inner waters north of Point Sal Mon night
into Tue.

Outer Waters...Moderate to high confidence in the forecast. For
the southern two zones (PZZ673/676), expect Small Craft Advisory
(SCA) level S winds overnight and Mon morning, becoming SW to W in
the afternoon and evening, then winds will likely drop below SCA
levels. Then SCA conds are not expected through Fri. For the
northern zone (PZZ670), lower confidence in the forecast. Winds
are seas are expected to remain below SCA levels through Fri, but
there is a 30-40% chance of a period of SCA level S winds late
tonight into Mon morning, and W winds Mon afternoon..

For the inner waters north of Pt Sal, low to moderate confidence
in the forecast. Winds are seas are expected to remain below SCA
levels through Friday. However, there is a 30% chance of a period
of SCA level S winds late tonight into Mon morning, and W winds
Mon afternoon.

For the SBA Channel and southern inner waters, moderate confidence
in the forecast. Expect SCA level S winds to develop late tonight
(except SE in the SBA Channel, then continue Mon, before shifting
to SW to W by late Mon afternoon. Winds will drop below SCA levels
Mon evening, then SCA conds are not expected through Fri.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Winter Storm Watch in effect from 9 AM PDT Monday through
      late Monday night for zones 52-53. (See LAXWSWLOX).
     Winter Storm Watch in effect from Monday afternoon through
      Tuesday morning for zone 54. (See LAXWSWLOX).
PZ...Small Craft Advisory in effect from 3 AM to 10 PM PDT Monday
      for zones 650-655. (See LAXMWWLOX).
     Small Craft Advisory in effect until 10 PM PDT Monday for
      zones 673-676. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK (WED-SUN).

There is the potential for low-elevation snow that would impact
the major mountain passes at times through the week. Several
periods of rain will create slick roads.

&&

PUBLIC...Hall/Kittell
AVIATION...DB
MARINE...DB
SYNOPSIS...Kj

weather.gov/losangeles

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 4:58 AM PDTAreal Flood AdvisoryLOXSanta Barbara3 hr
Mar 16, 7:38 AM PDTAreal Flood AdvisoryLOXSan Luis Obispo112 min
Mar 16, 7:50 AM PDTAreal Flood AdvisoryLOXSanta Barbara8 hr
Mar 16, 9:33 AM PDTAreal Flood AdvisoryLOXSan Luis Obispo5 hr
Mar 16, 12:35 PM PDTAreal Flood AdvisoryLOXVentura5 hr
Mar 16, 1:57 PM PDTFlash Flood WarningLOXSanta Barbara93 min
Mar 16, 4:41 PM PDTAreal Flood AdvisoryLOXLos Angeles3 hr

Nearby

Winter Storm Warnings in California, 2020Every winter storm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.